00:00:00 / 00:00:00

Information about the video

  • Date of recording 10/1/88
  • Date of publication 9/20/22
  • Institutions IHP , IHES
  • Language English
  • Audience Researchers
  • Format MP4

Bibliography

  • Atiyah, M. Topological quantum field theories. Publications Mathématiques de l’Institut des Hautes Scientifiques 68, 175–186 (1988). https://doi.org/10.1007/BF02698547

Last related questions on MathOverflow

You have to connect your Carmin.tv account with mathoverflow to add question

Ask a question on MathOverflow




Register

  • Bookmark videos
  • Add videos to see later &
    keep your browsing history
  • Comment with the scientific
    community
  • Get notification updates
    for your favorite subjects
Give feedback